Journal of Nonlinear Mathematical Physics

Volume 8, Issue 3, August 2001, Pages 313 - 324

Solving the Difference Initial-Boundary Value Problems by the Operator Exponential Method

Authors
I M NEFEDOV, I A SHERESHEVSKII
Corresponding Author
I M NEFEDOV
Available Online 11 December 2006.
DOI
https://doi.org/10.2991/jnmp.2001.8.3.1How to use a DOI?
Abstract
We suggest a modification of the operator exponential method for the numerical soling the difference linear initial boundary value problems. The scheme is based on the representation of the difference operator for given boundary conditions as the peturbation of the same operator for periodic ones. We analyze the error, stability and efficiency of the scheme for a model example of the one-dimensional operator of second difference.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
8 - 3
Pages
313 - 324
Publication Date
2006/12
ISSN
1402-9251
DOI
https://doi.org/10.2991/jnmp.2001.8.3.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - I M NEFEDOV
AU  - I A SHERESHEVSKII
PY  - 2006
DA  - 2006/12
TI  - Solving the Difference Initial-Boundary Value Problems by the Operator Exponential Method
JO  - Journal of Nonlinear Mathematical Physics
SP  - 313
EP  - 324
VL  - 8
IS  - 3
SN  - 1402-9251
UR  - https://doi.org/10.2991/jnmp.2001.8.3.1
DO  - https://doi.org/10.2991/jnmp.2001.8.3.1
ID  - NEFEDOV2006
ER  -